| Model Number |
110-120 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.Reason for reoperation: rupture.
Event or Problem Description
Patient reported right side rupture."malignant neoplasm of upper-outer quadrant of right breast" and "¿cellulitis of face¿ was also reported, but considered not device related.The device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: opening extended on posterior and underweight.A visual and microscopic analysis was performed which identified: sharp opening on posterior assessed as a surgical impact opening, for the stress mark in the shell.A dimension measurement in the shell was performed which identify the thickness within specification base on the device analysis the final assessment is: a sharp opening on posterior assessed as a surgical impact opening.